# SDR DALA2017102607790

- Difficulty date: October 25, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 65,874 hours, 47,487 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Worn
- Location: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANYARD WORN ON TAIL SLIDE. REPLACED THE LANYARD IAW ERA 562889-14AD.
